cardiologist-icon
Chestpain on right side
After doing angiography, found miner blockage . Advised one month med. Like pan D, Rozavel A,Prolomel XL. After Taking these med .15 days,  pain {comes and goes pain} frequently feeling on right chest under the breast. Why it is ?  CT Scan / Ultrasound required ? Should I consult any MD ,Gen Physician ?? Please give a suggestion.
47 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Need to see the angiogram consult a physician
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Visit nearby MD
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Your description of pain seems not related to heart. I need to see your angiography report for further advice
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.